News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Arrhythmias

Question: 2 ablations and still not right


 canuck - Sat Jan 29, 2005 12:16 pm

:?
I have just had a second ablation because the first seemed to create other HR issues that I did not have previosuly. My resting rate was at about 90 and most days I stayed at 140 - 170. This lasted 6 months with it gradually getting higher and higher. Medications and my body do not get along,,,,I have been on many traditional ones. The second ablation was done 10 days ago and now I have break episodes again ( as I did last time and it took 6 months to catch them sufficiently on a monitor for the doc to believe me) of up to 172. My resting rate is about 56. I am wiped and concerned. I also realize it is soon but I need to know what are the options if this one does not work too.?? Hope this is enough info
Thanks
 Dr. Yasser Mokhtar - Sun Feb 27, 2005 4:23 pm

User avatar Dear Canuck,

For what conditions did you have the ablations and what was ablated in both cases?

If you developed atrial fibrillation after the procedure, it could be unrelated to this whatsoever as you mentioned also that you had cardioversion and you are sotalol, so, may be you are just dealing with good old atrial fibrillation/flutter that needs medications.

Please, make sure to check your thyroid tests if not already done.

If you had the 2 ablations for the same condition by the same operator and you think that you need a third procedure, i would suggest that you go to a second operator or to a bigger tertiary referral center.

Waiting for your update.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here